# SDR DALA1313040623

- Difficulty date: May 11, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 84,232 hours, 40,445 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N871253
- Condition: Cracked
- Location: Bs 1681.8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT PSV,  CRACKED FRAME BS 1681.8.  REPAIRED IAW ERA 514541-14, REV ORIGINAL.
